# SDR DALA1300480610

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 90,497 hours, 42,631 cycles
- Engine: Pwa PW2037
- Engine time: 81,801 hours, 37,692 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SUSPECTED LT ENG FUEL LEAK DUE TO FUEL CONFIG LIGHT ILLUM WITH 3.7 IN LT TANK AND 6.3 IN RT TANK.  LT FUEL QTY DROPPING.  MX REPLACED THE FUEL PUMP FILTER AND RAN ENGINE AT IDLE AND TAKEOFF POWER, NO LEAKS,  CHECKED GOOD.
